Asymptotic theory for weakly non-linear wave equations in semi-infinite domains
MetadataShow full metadata
We prove the existence and uniqueness of solutions of a class of weakly non-linear wave equations in a semi-infinite region 0 ≤ x, t < L/ √|∈| under arbitrary initial and boundary conditions. We also establish the asymptotic validity of formal perturbation approximations of the solutions in this region.
CitationEaswaran, C. V. (2004). Asymptotic theory for weakly non-linear wave equations in semi-infinite domains. Electronic Journal of Differential Equations, 2004(7), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.